# SDR DXTA200601197

- Difficulty date: January 14, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 5,293 hours, 3,286 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ITEM IS UNDER INVESTIGATION.
